Handling For Burning Sensation In The Esophagus After Taking Antibiotics?

Illustration of Handling For Burning Sensation In The Esophagus After Taking Antibiotics?
Illustration: Handling For Burning Sensation In The Esophagus After Taking Antibiotics? howtotreatheartburn.com

Hello warrahmatullahi wabarrakatuhDok, I have a problem with esophagitis. Esophagitis appeared after I took the antibiotic clyndamicin before eating and without using water. After 10 minutes my stomach hurts and then there is a burning sensation to the esophagus. The next day I decided to go to the general health department and was given the drug lansoprazole 30 mg for 3 days (2×1 days). After 3 days I did not feel a significant change. What should I do? Do I have to contact the internist directly or continue therapy with the same general doctor? thank you

1 Answer:

Wa alaikumsalam, thank you for asking at HealthReplies.com. Oesophagitis is a condition in which the esophagus or esophagus, the passage of food and drink to the stomach, becomes inflamed. This condition causes symptoms of swallowing pain, difficulty swallowing, nausea, taste of food stuck, heartburn, chest pain and thrush. The causes of this condition vary, it could be due to increased stomach acid, high levels of white blood cells due to allergies, bacterial, viral or fungal infections, and because of the effects of consuming drugs taken without water.

In dealing with this condition, it must be adjusted to what caused the first appearance. If caused by bacteria, given antibiotics, if due to increased stomach acid, given a stomach acid-lowering drug, and if due to drug consumption, stop taking the drug or by consuming more water when taking medicine.

In your case, if your condition does not improve, you should return to the same doctor for evaluation. Your doctor seems to think that there is a role in the increase of stomach acid which is the cause of your condition, judging by complaints of stomach pain and burning that is specific to people with acid reflux disease. However, if the main complaint remains untreated, you should control it again to see whether it is true that you experience indeed esophagitis or other diseases. If your general practitioner feels that the difficulties or complaints you feel are not abating, you may be referred to an ENT specialist.

Meanwhile, multiply the consumption of warm drinks, change the habit of taking medicine without the help of water, avoid spicy, sour and oily foods, don't eat too much at one time, avoid stress and get enough rest. So, hopefully answering your question.

: by

Related Question

Initially Itchy Left Ear, Then Scratched Using Hands. It Doesn’t Take Long To Get Sick And There Is Fluid?

Initially Itchy Left Ear, Then Scratched Using Hands. It Doesn’t Take Long To Get Sick And There Is Fluid?

(1 year ago)

The liquid is pus-like color. White and green. That’s why, how to prevent and treat it?...

The Left Rear Headache Feels Depressed?

The Left Rear Headache Feels Depressed?

(1 year ago)

Afternoon … I want brtanya … Already 2 weeks my head on the left rear feels heavy and like depressed, my eyes are also left red and sensitive to light … my nose i...

Shortness Of Breath In Breast Cancer Sufferers?

Shortness Of Breath In Breast Cancer Sufferers?

(11 months ago)

Mat afternoon, I want to ask, my mother is suffering from breast cancer. But my mother has very tiring breathlessness. After the thorax photo said there was fluid in the lungs. Aft...

Leave a Reply

Your email address will not be published. Required fields are marked *